Journal cover image

Browse issues

Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2017 Vol. 7 No. 3


PagesTitle and authors
185-194The application of feedback control method in chaotic Rössler model
Changjin Xu; Peiluan Li
DOI: 10.1504/IJDSDE.2017.10007660

195-216Existence of solutions to periodic boundary value problems for fuzzy fractional differential equations
Yupin Wang; Shurong Sun; Zhenlai Han
DOI: 10.1504/IJDSDE.2017.10007674

217-228Global stability analysis of an SEIR epidemic model with vertical transmission
Abdelilah Kaddar; Soufiane Elkhaiar; Fatiha Eladnani
DOI: 10.1504/IJDSDE.2017.10007676

229-239Necessary and sufficient conditions for oscillation of solution of scalar difference equations
Yutaka Shoukaku
DOI: 10.1504/IJDSDE.2017.10007677

240-258Solving k-fractional shallow water wave equations via homotopy analysis transform method
Youwei Zhang
DOI: 10.1504/IJDSDE.2017.10007681

259-271Existence of non-oscillatory solutions for second-order mixed neutral differential equations with positive and negative terms
Hui Li; Zhenlai Han; Ying Sun
DOI: 10.1504/IJDSDE.2017.10007682

272-288Positive solutions for eigenvalue problem of non-linear fractional differential equations
Yanhua Gu; Yuejin Zhang
DOI: 10.1504/IJDSDE.2017.10007690